# SDR SWIA200110068

- Difficulty date: July 26, 2001
- Submitted: July 30, 2001
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- Aircraft time: 28,982 hours, 34,384 cycles
- Engine: Pwa PW118
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 12042642507
- Part serial: 120342
- Condition: Failed
- Location: Flap Selector
- Part time: 1,247 hours, 1,857 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: D

## Discrepancy

ON TAXI, FLAPS SELECTED 15 DEGREES.  FLAP INDICATOR GOES FROM 15 DEGREES TO 0 DEGREES EVERY MINUTE.  GREEN BARS DISAPPEAR WHEN FLAPS ARE AT 0 DEGREES.  THEY REAPPEAR AT FLAP 15.  NO MAP INDICATION, JUST ONE CHIME ALERT.  AS WE TAXIED BACK, ADVANCED SWS/FLAP ON MAP.REPLACED FLAP SELECTOR AND ALSO REPLACED FLAP ANNUNCIATOR ASSEMBLY.  CYCLED FLAPS SEVERAL TIMES.  OPS CHECK GOOD.
